Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

High BP, Pain in chest and liver, ECG normal, Omega 3, amlopress, ecosprin 75mg, glycomet GP1, becadexamin, take Neurobin tablets?

Hi Dr, I am working for English newspaper Times of India at Ahmedabad. I am diabetic for last 3 years. My latest diabetic report shows pp 167 and fasting 113 (two months back). Last week I had a slight chest pain (prickly) for two seconds. I took ECG. Doctor says it is normal. I showed to a cardiologist . He also told it is normal. The boy who took ECG did not put paste on chest well so one plug came out during ECG procedure. I wanted to get hospitalised but doctor said to continue medicines as now. I am taking for the last one year Amlopress AT 25 mg once, ecosprin 75 mg once, Glycomet GP1 (Glimiperide 5 mg and metformin 500 mg) two times a day, Becadexamin (once a day) - a multivitamin tablet. I get acidity at times hence dr told me to take Pan 40 two times before meals. I had taken ECHO cardiogram two months back. It was completely normal. My BP remains 130/90 most days. Can you advise me ? I have also started taking OMEGA 3 capsules of Amway products last 3 days ? Can it do good for me ? Dr asked me to walk half an hour daily. But in the cardiogram on top left it is printed possibly abnormal. I also at times get pain near liver. Can I also take Neurobion tablets (B-12) ? S P Iyer
Asked On : Thu, 3 May 2012
Answers:  2 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Iyer,
Since you have been thoroughly evaluated by your cardiologist, I would tell you not to worry.The chest pain you had at the time could be due to acidity or muskuloskeletal pain etc.I would suggest that you follow your doctor's advice and continue with Amlopress AT, Ecosprin, Glycomet GP1, Becadexamin, Pantop 40mg, Omega 3 capsules ,Regular exercise or walking for half an hour daily.
There is no need to take neurobion tablets(vitamin tabs) at this stage as you are already on becadexamin which is a multivitamin and includes the vitamins present in neurobion. Avoid unnecessary multiple medications.
Hope this helps
Have a nice day :)
Answered: Thu, 3 May 2012
I find this answer helpful
General & Family Physician Dr. Kamal Kishore Bandil's  Response
Hello Spi,
Welcome here on hcm.
I will suggest you not to try to treat yourself.
Always go with the guidance of your treating doctor.
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor